Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 17, issue 2
Ann. Geophys., 17, 178–181, 1999
https://doi.org/10.1007/s00585-999-0178-2
© European Geosciences Union 1999
Ann. Geophys., 17, 178–181, 1999
https://doi.org/10.1007/s00585-999-0178-2
© European Geosciences Union 1999

  28 Feb 1999

28 Feb 1999

The correct application of Poynting's theorem to the time-dependent magnetosphere: reply to Heikkila

M. Lockwood and C. J. Davis

Viewed

Total article views: 1,176 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
359 803 14 1,176 33 29
  • HTML: 359
  • PDF: 803
  • XML: 14
  • Total: 1,176
  • BibTeX: 33
  • EndNote: 29
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Aug 2020
Publications Copernicus
Download
Citation